| Model Number |
MMT-551NAL |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/03/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Pump received with broken reservoir tube lip.A test reservoir was installed and did not lock in place due to complete broken reservoir tube lip.
Event or Problem Description
The customer reported via phone call that there was crack on the insulin pump near reservoir.The customer¿s blood glucose was unknown at the time of incident.The insulin pump will not be returned for analysis.